# SDR ZYWA100155

- Difficulty date: March 12, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Contactor
- Part number: 1934500002
- Condition: Inoperative
- Location: Mlg
- Part time: 3,559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTOR ASSEMBLY INOPERATIVE.  REMOVED AND REPLACED CONTACTOR.
